MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635TU70040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pseudoaneurysm (2605)
Date of Event 09/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a pseudoaneurysm occurred.A left atrial appendage (laa) closure procedure was being performed.An anterior curve watchman truseal access system (was) was positioned and a 31mm watchman flx laa closure device & delivery system (wds) were used.The closure device was successfully implanted in the laa, and the patient was scheduled for discharge the following day.Five days post index procedure, the patient was admitted to the hospital for a pseudoaneurysm noted in the right femoral vein with hematoma.The patient was treated with a thrombin injection on the same day.A repeat ultrasound was performed and the patient was stable.The patient was discharged home the following day.

Brand Name
WATCHMAN TRUSEAL ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12557732
Report Number2134265-2021-12299
Device Sequence Number3488073
Product Code DQY
UDI-Device Identifier08714729965725
UDI-Public08714729965725
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2024
Device Model NumberM635TU70040
Device Catalogue NumberM635TU70040
Device Lot Number0027149530
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date09/30/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR